# SDR SWAA2013060516777

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 52,740 hours, 31,645 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Panel
- Part number: 284A18281
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIP SHIELD DIRECTLY ABOVE THE BATTERY CHARGER AND TRANSFORMER/RECTIFIER NR 1 HAS A LARGER HOLE MELTED AWAY.  COMPLIED WITH INSPECTION, NO OTHER DAMAGED FOUND.  R & R PANEL IAW MM.
